Using the hydrocortisone lotion, usp 2.5% twice daily and Zyrtec 10mg tabs once daily at night to treat bumps, that appear/look like acne but are not and keep reappearing in the same places. Started on chest then spread to arms, tummy, legs and face. Also had to start using Head and Shoulders Dry Scalp due to scalp itching; the bumps on skin never really itched at all. Reason for question: Yesterday noted inside upper lip (in middle, just on place) and on lower lip (mostly left side, multiple places) have white-ish bumps that feel kind of numb.
What are side effects if hydrocortisone lotion, usp 2.5% is rubbed in mouth?
- 21 Jun 2011 by prettyblue
- 21 Jun 2011
- zyrtec, acne, hydrocortisone, side effect, mouth
Added 24 Jun 2011:
Visited Derm. today but the bumps in mouth had already all but gone away. He stated that it was probably an allergy to something I ate, not anything he had given me that I may have accidently gotten in my mouth. Did note when bumps occured in mouth I had been eating peanut m&m's, changed toothpaste and used different floss picks. Ruled out toothpaste, using same brand since forever. Upon using the floss picks, made my mouth tingle/numb/sting which I didn't notice before because I brushed my teeth, flossed and brushed again. When I ate some of the peanut m&m's by themselves (I do hope it's the peanuts and not the chocolate!) I had the same reaction, without the sting. I get to have my teeth deep cleaned Friday so if they don't find any reason for this then I guess it's off to the regular doctor.
Pretty blue, please do not put this lotion in your mouth. You need to be evaluated by a Dermatologist for the strange bums you describe. I also have this probelm & my dernatologist said mine were from smoking for years ( I quit 7 years ago) but do not look cancerous. I also have the bumps are red on my skin, but I have severe allergies which explain a lot of mine. Please see a Dermatologist to get a correct diagnosis. ..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Mar 2010 • 1 answer
Posted 25 Jul 2010 • 2 answers
Posted 31 Aug 2010 • 1 answer
Posted 26 Dec 2010 • 2 answers
My 13 year old daughter took a clartin and a zyrtec..what are the side effects...they are both 10mg?
Posted 25 Mar 2016 • 1 answer